Open Access
Translator Disclaimer
June 2009 A Constant Rank Theorem for Hermitian $k$-Convex Solutions of Complex Laplace Equations
Fei Han, Xi-Nan Ma, Damin Wu
Methods Appl. Anal. 16(2): 263-290 (June 2009).

Abstract

Using the strong maximum principle, we obtain a constant rank theorem for the Hermitian $k$–convex solutions of complex Laplace equation.

Citation

Download Citation

Fei Han. Xi-Nan Ma. Damin Wu . "A Constant Rank Theorem for Hermitian $k$-Convex Solutions of Complex Laplace Equations." Methods Appl. Anal. 16 (2) 263 - 290, June 2009.

Information

Published: June 2009
First available in Project Euclid: 2 November 2009

zbMATH: 1192.58011
MathSciNet: MR2563749

Subjects:
Primary: 32Q15, 35J60, 58G11

Rights: Copyright © 2009 International Press of Boston

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.16 • No. 2 • June 2009
Back to Top